# SDR USAA2012042400016

- Difficulty date: April 3, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67+16 INCHES TO FR69, S23R, -Y1162.  REPLACED FLOORBEAM BETWEEN FR67+16 INCHES TO FR69, S23R, -Y1162 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D534-72780.
